MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCOPM20
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); No Code Available (3191)
Date of Event 06/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, following parastomal hernia repair, the patient had an incarcerated - but vital - bowel loop through the mesh fracture.Patient came as emergency patient due to bowel "upstruction".A new mesh repair was performed to close the defect.This resulted in delay of surgery.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key7706376
Report Number9615742-2018-01656
Device Sequence Number10912745
Product Code FTL
UDI-Device Identifier10884521177789
UDI-Public10884521177789
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K081126
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model NumberPCOPM20
Device Catalogue NumberPCOPM20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/22/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/20/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;